# SDR FDEA201701040038

- Difficulty date: January 4, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 76,925 hours, 16,417 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB293113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE AT XOS 560 FOUND A FORMER CRACKED.   THE FORMER WAS REMOVED IAW SRM 51-31-01-0G AND A NEW FORMER WAS FABRICATED IAW DRAWING ARB2931 REVISION H. INSTALLED THE FORMER IAW SRM 51-33-01-0G.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
